# SDR MASA2012051034770

- Difficulty date: May 10, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 33,155 hours, 25,756 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 2792. HAD A FLAP FAILURE AFTER TAKEOFF, AS FLAPS RETRACTED TO ZERO.   DECLARED AN EMERGENCY ON ARRIVAL AT DESTINATION.  R2 LH BPSU AND C/W FLAP FAIL EO
